# SDR CA980407021

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Pilats PC12
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Deice Lead
- Part number: 3E23602
- Condition: Shorted
- Location: Prop
- Part time: 382 hours
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) THE PILOT REPORTED THAT WITH THE PROPELLER DE-ICE ON THE ANNUNCIATOR DE-ICE WARNING WILL FLASH.  THIS IS AN INTERMITTENT PROBLEM.  TROUBLESHOOTING REVEALED A SHORT BETWEEN THE INDIVIDUAL LEADS, ALTHOUGH NO VISIBLE DEFECT IS APPARENT ON THE LEADS.  THE LEADS WERE REPLACED AND THE DEFECT CLEARED.
